Health Problems & Symptoms
Position:Health Problems 101 > Acne > Content

What are the side effects of the Depo Provera shot?

Some side effects of Depo Provera are Headaches,Nervousness,Depression,Dizziness,Acne,Changes in appetite!!! Any Suggestions here?

8 comments

  1. Daniel Reply:

    About Depo-Provera Shot Side Effects. Depo-Provera is a form of birth control that is administered to women through an injection. Women must visit their Source:http://www.ehow.com/facts_4866215_depoprovera-shot-side-effects.html

  2. Marshall Reply:

    70% of women using Depo Provera gain weight. Almost half of the women using Depo Provera gain more than 5 pounds MORE?

  3. Hester Reply:

    The Depo shot is like any other birth control in that it is not 100% effective, however it is about 97% to 99.7% effective. Depo does will not prevent you from sexually transmitted diseases so you should always be prepared and use a condom…. Source:http://answers.ask.com/Health/Reproductive/how_effective_is_the_depo_shot

  4. Suanne Reply:

    Control your Birth Control Effects Carry a feminine product with you during your first year on Depo-Provera, so you are prepared when you spot or bleed heavily. Do not worry, irregular menstrual bleeding is not harmful and is normal with De… Source:http://www.ehow.com/how_2305914_deal-depoprovera-side-effects.html

  5. Reanna Reply:

    Depo Provers is a form of birth control giving by injection, either through the upper arm, or buttocks. It is 99 percent effective. Remember it does not protect against STD’s Source:http://answers.ask.com/Health/Reproductive/how_effective_is_depo_provera

  6. Felice Reply:

    side effects of Depo Provera shot? can the shot cause breast my breasts have gotten bigger enlargement. because i just noticed that. and last time i noticed a difference in my

  7. Selina Reply:

    I came off that Depo a few months ago also :]It is very normal to not get a period just yet reason being the shot is still coming out of your body and your body has not go rid of it as you have been on it for a while!I came off it in April and my period came beginning of June!I had quite sore breasts, they were very painful but all your symptoms are normal and there is nothing to worry about your not pregnant :) So one long side effect is that you may not recieve your period for a while, it could be a month or even a year or so!Also you might feel bloated and also very tender and sore!Your fine, i had the depo shot twice! :]Caroline

  8. Lyla Reply:

    It contains 69 percent of progestin found in the original Depo-Provera shot. This subcutaneous injection reduces the side effects of the progestin while still

Your Answer

Spamer is not welcome,every link should be moderated.

*

*